advertisement
Question
Posted by: LAN | 2011/12/14

spotting

HI

Ive been on the injection for a few years now, my last one was last month. however ive started spotting. This has never happened before. What is the reason for this?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could be hormonal but you should have a check-up to exclude problems with the cervix.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/12/19

It could be hormonal but you should have a check-up to exclude problems with the cervix.
Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement